MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; HIP PROSTHESIS STEM, UNCEMENTED, L= 210 MM, Ø 14 MM, TI6AL4V, POROLINK

WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; HIP PROSTHESIS STEM, UNCEMENTED, L= 210 MM, Ø 14 MM, TI6AL4V, POROLINK
Model Number 172-921/14
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Notified by a representative who was in a procedure for an extraction of a distal stem fracture.The stem was implanted in 2014.The revision was not a lb product.Unknown event date.The extracted product was discarded."[customer]".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
MP RECONSTRUCTION SYSTEM
Common Device Name
HIP PROSTHESIS STEM, UNCEMENTED, L= 210 MM, Ø 14 MM, TI6AL4V, POROLINK
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24615507
Report Number3004371426-2026-00024
Device Sequence Number10137999
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142187
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number172-921/14
Device Catalogue Number172-921/14
Device Lot Number1325092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale